The answer to this question depends on what “type” of pain you’re experiencing. From a splitting headache to back pain to chronic pain, there are different pain medications for different kinds of pain.
When it comes to medicine, you want to take the most effective medicine, with the least amount of risk. The same principle applies to pain relievers.
The good news is that you can make less trips to the local drug store, and help the environment, by replenishing your stock of pain medicines here at Cabinet.
Tension Headache Relief
Having a stressful week? Our Tension Headache Relief is a good option for quick relief of head, neck, and shoulder pain that may come with stress and tension. This product is a combination pill that contains acetaminophen and caffeine.
Compares to: Excedrin® Tension Headache
Best for: People looking for quick relief of headaches and stiff neck due to stress or tension.
Please refer to Tension Headache Relief FAQs for more detailed information.
Pain Reliever and Nighttime Sleep Aid
Is your pain affecting your ability to fall asleep? Our Pain Reliever & Nighttime Sleep Aid provides gentle relief against minor aches and pains while helping you feel sleepy. This product is a combination pill that contains acetaminophen (for pain) and diphenhydramine (for sleep).
Compares to: Tylenol® PM
Best for: Individuals who are looking for pain relief options that also cause sleepiness.
Please refer to Pain Reliever and Nighttime Sleep Aid FAQs for more detailed information.
Pain Reliever & Fever Reducer (Acetaminophen)
This pain medicine is a classic OTC drug that reduces fever and alleviates pain, with acetaminophen as the only active ingredient.
Compares to: Tylenol® Extra Strength
Best for: People who want fast and effective relief from fever and minor aches/pains (i.e. headache, back pain, muscle sprains, tooth pain, arthritis, and menstrual cramps).
Please refer to Pain Reliever & Fever Reducer (Acetaminophen) FAQs for more detailed information.
Extra Strength Headache Relief [Coming Soon]
As the name suggests, this medicine offers fast-acting, strong relief for splitting headaches. It’s also highly effective for migraines. The product is a combination pill that contains acetaminophen, aspirin, and caffeine.
Compares to: Excedrin® Extra Strength
Best for: Individuals looking for quick and powerful relief against headaches or migraines. This should not be used with other medications that include acetaminophen.
Pain Reliever & Fever Reducer (Ibuprofen) [Coming Soon]
Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that provides fast relief from different kinds of pain, including headaches, menstrual cramps, arthritis, and muscle sprain. It can also reduce fever.
Compares to: Advil® (and also Motrin®)
Best for: Individuals looking for instant relief from mild or severe pain or inflammation.
Pain Reliever (Aspirin 325mg) [Coming Soon]
Aspirin is the one of the most widely-known OTC pain medicines. Tablets containing aspirin 325mg can help relieve headache, inflammation, and minor arthritis pain.
Compares to: Ecotrin® Tablets
Best for: Individuals who want a strong solution for inflammatory pain.
Pain Reliever (Aspirin 81mg) [Coming Soon]
This medicine, also known as 'baby aspirin,' contains the same ingredient as the one above, but includes a smaller dosage of 81 mg. Low dose aspirin is not generally used for pain, but doctors often recommend it daily for heart attack or stroke prevention. Never take aspirin 81 mg daily, unless instructed by your doctor.
Compares to: Bayer® Low Dose Aspirin Regimen
Best for: People who have been prescribed daily aspirin therapy by their health care provider.